# SDR UPS06848333

- Difficulty date: October 6, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 UPPER SURFACE CLIP IS CRACKED AT XRS 139 STRINGER 1 AND 2 NR 2 ALT TANK.  REMOVED AND REPLACED UPPER SURFACE CLIP AT XRS 139 STRINGER 1 AND 2 NR 2 ALT TANK IAW SRM 51-1-20D, AND SRM 51-3-2.
